# SDR CA990330007

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Condition: Intermittent
- Location: Auto Feather
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AUTOFEATHER LIGHT CAME ON DURING TAKEOFF WITH SWITCH IN THE OFF POSITION.  TAKEOFF ABORTED.  CONTAMINATED BY COFFEE/POP.
